toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Jahanshahloo, G.R.; Hosseinzadeh Lotfi, F.; Moradi, M. doi  openurl
  Title Sensitivity and stability analysis in DEA with interval data Type
  Year 2004 Publication Applied Mathematics and Computation Abbreviated Journal  
  Volume 156 Issue 2 Pages 463-477  
  Keywords Data Envelopment Analysis (DEA ); Interval data; Sensitivity and radius stability analysis  
  Abstract In this paper, we find radius of stability for all decision making units, with interval data. In this approach, organization classification remains unchanged under perturbations of the interval data. Some numerical examples for illustration are given.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved  
  Call Number Admin @ admin @ JahanshahlooHosseinzadeh-LotfiMoradi2004 Serial 2660  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: